Volume 25, pp. 446-453, 2006.

On the exact estimates of the best spline approximations of functions

Akhtam Khatamov

Abstract

In the paper the exact (in the sense of the order of smallness) estimates of the best spline approximations of functions of one variable from different functional classes on a finite segment in uniform and integral metrics are obtained.

Full Text (PDF) [171 KB]

Key words

spline, polynomial spline, best spline approximation, uniform and integral metrics, class of convex function, class of function with convex derivatives, class of function with generalized finite variation, module of continuity, module of variation, spline of the minimal defect with free knots

AMS subject classifications

41A15

< Back